MathSciNet Relay Station
MathSciNet bibliographic data
MR959436 (89g:54079) 54F20 (54F15 54F65)
Mańka, Roman On irreducibility and indecomposability of continua. Fund. Math. 129 (1988), no. 2, 121–131.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement